Marko Nedeljkov
Marko Nedeljkov
Verified email at dmi.uns.ac.rs
Title
Cited by
Cited by
Year
Linear theory of Colombeau generalized functions
M Nedeljkov, S Pilipovic, D Scarpalézos
CRC Press, 1998
1781998
Shadow waves: entropies and interactions for delta and singular shocks
M Nedeljkov
Archive for rational mechanics and analysis 197 (2), 489-537, 2010
892010
Interactions of delta shock waves in a strictly hyperbolic system of conservation laws
M Nedeljkov, M Oberguggenberger
Journal of Mathematical Analysis and Applications 344 (2), 1143-1157, 2008
852008
Delta and singular delta locus for one‐dimensional systems of conservation laws
M Nedeljkov
Mathematical methods in the applied sciences 27 (8), 931-955, 2004
782004
Delta shock waves as a limit of shock waves
D MITROVIĆ, M Nedeljkov
Journal of Hyperbolic Differential Equations 4 (04), 629-653, 2007
692007
Singular shock waves in interactions
M Nedeljkov
Quarterly of applied mathematics 66 (2), 281-302, 2008
352008
Generalized solutions to a semilinear wave equation
M Nedeljkov, M Oberguggenberger, S Pilipović
Nonlinear Analysis: Theory, Methods & Applications 61 (3), 461-475, 2005
302005
Higher order shadow waves and delta shock blow up in the Chaplygin gas
M Nedeljkov
Journal of Differential Equations 256 (11), 3859-3887, 2014
272014
Heat equation with singular potential and singular data
M Nedeljkov, S Pilipović, D Rajter-Ćirić
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 135 (4 …, 2005
262005
Shadow waves for pressureless gas balance laws
DAE Daw, M Nedeljkov
Applied Mathematics Letters 57, 54-59, 2016
232016
Nonlinear stochastic wave equation with Colombeau generalized stochastic processes
M Nedeljkov, D Rajter
Mathematical Models and Methods in Applied Sciences 12 (05), 665-688, 2002
212002
Ordinary differential equations with delta function terms
M Nedeljkov, M Oberguggenberger
Publications de l'Institut Mathematique 91 (105), 125-135, 2012
152012
Hypoelliptic differential operators with generalized constant coefficients
M Nedeljkov, S Pilipović
Proceedings of the Edinburgh Mathematical Society 41 (1), 47-60, 1998
141998
On the uniqueness of solution to generalized Chaplygin gas
M Nedeljkov, S Ružičić
Discrete & Continuous Dynamical Systems 37 (8), 4439, 2017
132017
Unbounded solutions to some systems of conservation laws-split delta shock waves
M Nedeljkov
Matematički vesnik 54 (3-4), 145-149, 2002
132002
Mathematical model for efficient water flow management
Ć Vladimir, M Heiliö, N Krejić, M Nedeljkov
Nonlinear Analysis: Real World Applications 11 (3), 1600-1612, 2010
122010
Numerical verification of delta shock waves for pressureless gas dynamics
N Krejić, T Krunić, M Nedeljkov
Journal of mathematical analysis and applications 345 (1), 243-257, 2008
122008
Generalized function algebras and PDEs with singularities. A survey
M Nedeljkov, S Pilipovic
Zb. Rad.(Beogr.) 11 (19), 61-120, 2006
122006
Semigroups and PDEs with perturbations
M Nedeljkov, D Rajter
Nonlinear Analysis, Proc. Int. Conf. on Generalized Runctions (ICGF), 17–21 …, 2000
122000
Generalized solution to a semilinear hyperbolic system with a non-Lipshitz nonlinearity
M Nedeljkov, S Pilipović
Monatshefte für Mathematik 125 (3), 255-261, 1998
121998
The system can't perform the operation now. Try again later.
Articles 1–20